MathSciNet Relay Station
MathSciNet bibliographic data
MR814153 22E40 (11F06 30F35 57M05)
Jankins, Mark; Neumann, Walter Homomorphisms of Fuchsian groups to ${\rm PSL}(2,{\rm R})$. Comment. Math. Helv. 60 (1985), no. 3, 480–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement